HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Stability of a two-dimensional Poiseuille-type flow for a viscoelastic fluid

Files in This Item:
pre1068.pdf202.43 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84212

Title: Stability of a two-dimensional Poiseuille-type flow for a viscoelastic fluid
Authors: Endo, Masakazu Browse this author
GIGA, YOSHIKAZU Browse this author
Gotz, Dario Browse this author
Liu, Chun Browse this author
Issue Date: 20-Mar-2015
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1068
Start Page: 2
End Page: 35
Abstract: A viscoelastic flow in a two-dimensional layer domain is considered. An L2-stability of the Poiseuille-type flow is established provided that both Poiseuille flow and perturbation is sufficiently small. Our analysis is based on a stream function formulation introduced by F.-H. Lin, C. Liu and P. Zhang (2005).
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69872
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University